Hi, Sorry to go back to this situation again, but I'm going through hell at the moment.
I have now been taking Lamotrigine 150 mg for 4 weeks. I do understand that this drug has to be adminstered very slowly ((25 mg over two wks).
However, i have really tried 'to give this drug time to work', but i am honestly feeling worse:
I feel much more depressed, far more anxious to the extreme that I cry so much more than i used to. I actually feel like my personality and charecter have been supressed - and that is a horrendous feeling.
I am under the care of a Psychiatrist, abd my nxt app is in November. I dont think i will last that long.
I also take Venlafaxine 150mg..I have tapered off from 300 mg but not well enough to take a lesser amount.
I have been told by my Psychiatrist that Lamotrigine does not have an effect until at least over 100 mg.
Please, is there anyone who can help?
I feel that there are no other solutions regarding this medication situation i am in.